# SDR GTIA2022112136787

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 27,722 hours, 12,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH CLOUDS "13000 " DIRTY SOCK ODOR-CAPT REPORTED PACK# 1 SELECTED OFF SMELL WENT AWAY REF TSM 05-50-00-810-831-A FOUND DEICE FLUID IN THE APU INLET PERFORMED ENG 1 & 2 IDLW RUNS & CHECKED #2 PACK WITH ENG #1 & ENG #2 BLEEDS USING AEROTRACER NK13335T NO FAULTS ON THE AEROTRACER SUSPECT APU & #1 PACK CAUSE OF ODOR SEE LOGPAGES 2951000-2 & 3008601-1 FOR APU & PACK #1 DEFERRAL ENG RUNS IAW AMM 71-00-00
